# SDR DALA13058295640

- Difficulty date: October 26, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA UPPER SURFACE OF SHEAR WEB ABOVE BS 1681.8 FLOORBEAM IS CORRODED FROM APPROX LBL-2 TO LBL-31.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-60-51.
